Items where Author is "Beshaj, Lubjana"

Up a level
Export as [feed] Atom [feed] EPP RSS 2.0 [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 8.

Article

Beshaj, Lubjana and Polak, Monika (2018) On hyperelliptic curves of genus 3. Contemporary Math.. pp. 1-12. (In Press)

Beshaj, Lubjana and Thompson, Fred (2014) Equations for superelliptic curves over their minimal field of definition. Albanian J. Math., 8 (1). pp. 3-8.

Beshaj, Lubjana and Hoxha, Valmira and Shaska, Tanush (2011) On superelliptic curves of level n and their quotients, I. Albanian J. Math., 5 (3). pp. 115-137. ISSN 1930-1235

Beshaj, Lubjana (2010) Singular locus on the space of genus 2 curves with decomposable Jacobians. Albanian J. Math., 4 (4). pp. 147-160.

Beshaj, Lubjana and Gutierrez, Jaime and Shaska, Tony Weighted greatest common divisors and weighted heights. Mathematics. (Submitted)

Book Section

Beshaj, Lubjana and Polak, Monika (2018) On hyperelliptic curves of genus 3. In: Algebraic curves and their applications. American Mathematical Society, USA, pp. 163-186. (In Press)

Beshaj, Lubjana and Guest, Scott (2018) The weighted moduli space of binary sextics. In: Algebraic curves and their applications. Contemporary Math., 724 . American Mathematical Society, USA, pp. 32-44. (In Press)

Image

Beshaj, Lubjana (2015) Genus 3 hyperelliptic curves. [Image]

This list was generated on Wed Mar 20 18:36:57 2019 UTC.